2007 |
4 | EE | Alex S. Belenky:
The continuity of two functions associated with a maximin problem with connected variables.
Appl. Math. Lett. 20(7): 773-777 (2007) |
3 | EE | Alex S. Belenky:
Finding the exact lower estimate of the maximin of a minimum function on a polyhedron of connected variables.
Appl. Math. Lett. 20(7): 795-799 (2007) |
2003 |
2 | EE | Alex S. Belenky:
Two noncooperative games between a coalition and its surrounding in a class of n-person games with constant sum.
Appl. Math. Lett. 16(5): 683-687 (2003) |
1 | EE | Alex S. Belenky:
Choosing a preferable strategy by the surrounding of a coalition in n-person games.
Appl. Math. Lett. 16(5): 689-694 (2003) |